How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Owen Your Own Question
Dr. Owen
Dr. Owen, OB/GYN (Doctor)
Category: OB GYN
Satisfied Customers: 55754
Experience:  Board Certified: Ob/Gyn & Preventive medicine, US Medical Graduate
18703594
Type Your OB GYN Question Here...
Dr. Owen is online now
A new question is answered every 9 seconds

I was previously diagnosed with HPV, and suffered from

This answer was rated:

I was previously diagnosed with HPV, and suffered from genital warts, which are now gone. I went through manopause last year and my doctor recommended estriol vaginal cream, as I now have vaginal atrophy. However, I have read conflicting report that the cream, or any estrogen will cause a reactivation of HPV/warts, which I want to avoid at all costs. Can you confirm this is true, and if so, what other options might I have for my current atrophy?
Dr. Owen :

Hello

Dr. Owen :

Hello, I am Dr Owen, I am a Board Certified Ob/Gyn Medical Doctor and I want to help you.

Dr. Owen :

Actually that is NOT truly.

Dr. Owen :

and Instead of vaginal estrogen cream - I would actually suggest using the Estrogen suppository called Vagifem

Dr. Owen :

So you do NOT need to worry - using the VAgifem brand is SAFE to use and VERY effective for atrophy.

Dr. Owen :

In addition you can use the over the counter product called Replens - which is a vaginal moisturizer.

Dr. Owen :

Actually that is NOT truly.





10:45 AM



and Instead of vaginal estrogen cream - I would actually suggest using the Estrogen suppository called Vagifem






10:45 AM



So you do NOT need to worry - using the VAgifem brand is SAFE to use and VERY effective for atrophy.






10:46 AM



In addition you can use the over the counter product called Replens - which is a vaginal moisturizer.



Dr. Owen :

I hope this helps to reassure you

Dr. Owen :

and if you have more questions, please ask

Dr. Owen :

Please click on EXCELLENT for helping you

Dr. Owen :

thank you

Dr. Owen :

Dr Owen

Dr. Owen and other OB GYN Specialists are ready to help you